Asymptotic behaviour of the porous media equation in an exterior domain
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 2, p. 183-227
@article{ASNSP_1999_4_28_2_183_0,
     author = {Quir\'os, Fernando and Vazquez, Juan Luis},
     title = {Asymptotic behaviour of the porous media equation in an exterior domain},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {2},
     year = {1999},
     pages = {183-227},
     zbl = {01417293},
     mrnumber = {1736227},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_2_183_0}
}
Quirós, Fernando; Vazquez, Juan Luis. Asymptotic behaviour of the porous media equation in an exterior domain. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 2, pp. 183-227. http://www.numdam.org/item/ASNSP_1999_4_28_2_183_0/

[Ar] D.G. Aronson, The porous medium equation, in "Nonlinear Diffusion Problems" (A. Fasano and M. Primicerio, eds) Lecture Notes in Mathematics 1224, Springer-Verlag, New York, 1986, pp. 1-46. | MR 877986 | Zbl 0626.76097

[ACP] D.G. Aronson - M.G. Crandall - L.A. Peletier, Stabilization of solutions of a degenerate nonlinear diffusion problem, Nonlinear Anal. 6 n. 10 (1982), 1001-1022. | MR 678053 | Zbl 0518.35050

[AGV] D.G. Aronson - O. Gil - J.L. Vazquez, Limit behaviour of focusing solutions to nonlinear diffusions, Comm. Partial Differential Equations 23 n. 1, 2 (1998), 307-332. | MR 1608532 | Zbl 0895.35055

[AG] D.G. Aronson - J. Graveleau, A selfsimilar solution to the focusing problem for the porous medium equation, Euro. J. Appl. Math. 4 (1992), 65-81. | MR 1208420 | Zbl 0780.35079

[AtP] F.V. Atkinson - L.A. Peletier, Similarity profiles of flows through porous media, Arch. Rational Mech. Anal. 42 (1971), 369-379. | MR 334666 | Zbl 0249.35043

[Ba] G.I. Barenblatt, On some unsteady motions of a liquid or a gas in a porous medium, Prikl. Mat. Mekh. 16 (1952), 67-78 (in Russian). | MR 46217 | Zbl 0049.41902

[Ba2] G.I. Barenblatt, A class of exact solutions of the planar one-dimensional problem of non-stationary gas filtration in a porous medium, Prikl. Mat. Mekh. 17 n. 6 (1953), 739-742 (in Russian). | MR 64556 | Zbl 0053.46103

[BV] G.I. Barenblatt - J.L. Vazquez, On a new free boundary problem for unsteady flows in porous media, Euro. J. Appl. Math. 9 (1998), 37-54. | MR 1617007 | Zbl 0931.76091

[Be] J. Bear, "Dynamics of Fluids in Porous Media", Elsevier, New York, 1971.

[dB] E. Di Benedetto, Continuity of weak solutions to a general porous media equation, Indiana Univ. Math. J. 32 (1983), 83-118. | MR 684758 | Zbl 0526.35042

[Bn] Ph. Bénilan, "Equations d'évolution dans un espace de Banach quelconque et applications", Thèse Orsay, 1972.

[BC] Ph. Bénilan - M.G. Crandall, The continuous dependence on ϕ of solutions of ut - Δϕ(u) = 0, Indiana Univ. Math. J. 30 (1981), 161-177. | Zbl 0482.35012

[BHV] F. Bernis - J. Hulshof - J.L. Vázquez, A very singular solution for the dual porous media equation and the asymptotic behaviour of general solutions, J. Reine Angew. Math. 435 (1993), 1-31. | MR 1203909 | Zbl 0756.35038

[Br] M. Bertsch, A class of degenerate diffusion equations with a singular nonlinear term, Nonlinear Anal. 7 n. 1 (1983), 117-127. | MR 687037 | Zbl 0509.35047

[C] J. Carr, "Applications of Centre Manifold Theory", Springer-Verlag, New York, 1981. | MR 635782 | Zbl 0464.58001

[GV] V.A. Galaktionov - J.L. Vázquez, Asymptotic behaviour of nonlinear parabolic equations with critical exponents. A dynamical systems approach, J. Funct. Anal. 100 (1991), 435-462. | MR 1125235 | Zbl 0755.35010

[Gi] B.H. Gilding, On a class of similarity solutions of the porous media equation III, J. Math. Anal. Appl. 77 (1980), 381-402. | MR 593221 | Zbl 0454.35053

[GP1] B.H. Gilding - L.A. Peletier, On a class of similarity solutions of the porous media equation, J. Math. Anal. Appl. 55 (1976), 351-364. | MR 436751 | Zbl 0356.35049

[GP2] B.H. Gilding - L.A. Peletier, On a class of similarity solutions of the porous media equation II, J. Math. Anal. Appl. 57 (1977), 522-538. | MR 436752 | Zbl 0365.35029

[G4] J. Goncerzewicz - H. Marcinkowska - W. Okrasinski - K. Tabisz, On the percolation of water from a cylindrical reservoir into the surrounding soil, Zastosow. Mat. 16 (1978), 249-261. | MR 517791 | Zbl 0403.76078

[GO] J. Goncerzewicz - W. Okrasinski, A lower estimate of the interface of some nonlinear diffusion problems, Extracta Math. 9 (1994), 95-100. | MR 1325289 | Zbl 0978.35103

[H] J. Hulshof, Similarity solutions of the porous medium equation with sign changes, J. Math. Anal. Appl. 157 n. 1 (1991), 75-111. | MR 1109445 | Zbl 0777.35034

[HV] J. Hulshof - J.L. Vázquez, The dipole solution for the porous medium equation in several space dimensions, Annali Scuola Norm. Sup. Pisa Cl. Sc. 20 (1993), 193-217. | Numdam | MR 1233636 | Zbl 0832.35082

[J] C.W. Jones, On reducible nonlinear differential equations occurring in mechanics, Proc. Roy. Soc. A217 (1953), 327-343. | MR 54129 | Zbl 0052.31303

[LOT] A.A. Lacey - J.R. Ockendon - A.B. Tayler, "Waiting-time" solutions of a nonlinear diffusion equation, SIAM J. Appl. Math. 42 (1982), 1252-1264. | MR 678215 | Zbl 0531.76093

[M] M. Muskat, "The Flow of Homogeneous Fluids Through Porous Media", McGraw-Hill, New York, 1937. | JFM 63.1368.03

[O] W. Okrasinski, Asymptotic behaviour of the free boundary of some nonlinear diffusion problems, Math. Models Methods Appl. Sci. 19 (1996), 375-380. | MR 1376511 | Zbl 0856.35139

[P] L.A. Peletier, Asymptotic behavior of solutions of the porous media equation, SIAM J. Appl. Math. 21 n. 4 (1971), 542-551. | MR 304894 | Zbl 0229.35010

[PK] P. Ya. Polubarinova-Kochina, On a nonlinear differential equation encountered in the theory of infiltration, Dokl. Akad. Nauk UZSSR 63 n. 6 (1948), 623-627.

[QV] F. Quirós - J.L. Vázquez, Asymptotic convergence of the Stefan problem to Hele-Shaw, Trans. Amer. Math. Soc., to appear. | MR 1804510 | Zbl 0956.35136

[QV2] F. Quirós - J.L. Vázquez, Asymptotic behaviour of the porous media, Hele-Shaw and Stefan equations in an exterior domain, in preparation.

[S4] A.A. Samarskii - V.A. Galaktionov - S.P. Kurdyumov - A.P. Mikhailov, "Blow-up in Problems for Quasilinear Parabolic Equations", Walter de Gruyter, Berlin, 1995. | MR 1330922 | Zbl 1020.35001

[V1] J.L. Vázquez, Symétrisation pour ut = Δϕ (u) et applications, C. R. Acad. Sci. Paris 295 (1982), 71-74. | Zbl 0501.35015

[V2] J.L. Vázquez, An introduction to the mathematical theory of the porous medium equation, in "Shape Optimization and Free Boundaries" (M.C. Delfour, eds.) Mathematical and Physical Sciences, Series C, vol. 380, Kluwer Ac. Publ., Dordrecht, Boston and Leiden, 1992, pp. 347-389. | MR 1260981 | Zbl 0765.76086

[VV] J.L. Vázquez - L. Véron, Different kinds of singular solutions of nonlinear parabolic equations, in "Nonlinear Problems in Applied Mathematics", volume in honor of Ivar Stakgold on his 70th birthday (T. S. Angell et al., eds.) SIAM, Philadelphia, 1996, pp. 240-249. | Zbl 0886.35078

[Z] W.P. Ziemer, Interior and boundary continuity of weak solutions of degenerate parabolic equations, Trans. Amer. Math. Soc. 271 n. 2 (1982), 733-748. | MR 654859 | Zbl 0506.35053